The Hair Centre, Hair Loss Products For a FREE Hair Assessment Call 020 7976 6868
Male Hair Loss
Male Hair Loss

Hair Loss » Blog » Switch of blood pressure drug might help with hair loss

Switch of blood pressure drug might help with hair loss

Health Care

I am a 39-year-old nurse who is experiencing drastic hair loss. I started taking atenolol for high blood pressure about four months ago. One month after beginning the med, I started losing hair.

I have asked the doctors that I work with, and their only advice is to start exercising and try to get off the atenolol altogether. I am going to take that advice, because my biggest fear is losing my hair.

No wonder you worry. Losing a lot of hair is not a pleasant experience. A surprising number of medications can cause hair loss as a side effect.

As you have concluded, atenolol is probably the culprit in your case. What’s more, there is considerable controversy about the effectiveness of atenolol for treating hypertension (The Lancet, Nov. 6, 2004). If diet, exercise and other natural approaches are not adequate for blood pressure control, there are other medicines for hypertension that may be less likely to cause hair loss.

Do you have Hair Loss Problems, read our Hair Loss Help

This entry was posted on Monday, January 25th, 2010 at 5:00 pm and is filed under TRICHOLOGIST. You can leave a response, or trackback from your own site.

Leave a Reply

Fake oakley sunglasses online Oakley sunglasses free shipping Cheap oakley from china Cheap oakley free shipping online Fake oakley from china Oakley sunglasses wholesale online Replica oakley paypal online